Pharmaniaga Actimol is a paracetamol-based analgesic for temporary relief of headaches, joint and muscle pains, migraine and period pain. It also helps to reduce back pain and soothes toothaches.

It is suitable for individuals 12 years old and above seeking relief from fever, mild and moderate pain including headache,after dental procedures/tooth extraction, pain after vaccination and the discomfort from colds, influenza and sore throats.

Active Ingredient:

  • Paracetamol 650mg

Direction of use:

12 years and above:

  • 500mg: 1 – 2 tablets, every 4-6 hours as required. Maximum 8 tablets per day.
  • 650mg: 1 – 1 ½ tablets, every 6-8 hours as required. Maximum 6 tablets per day.
Weight 0.3 kg
Dimensions 25 × 17 × 30 cm

sekamapharmacy

Sekama Pharmacy follow latest evidence based treatment with advises. We providing products range from children to elderly. Concern Care and Choice. Follow us and chat with us.

More Products from sekamapharmacy

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and Answers

You are not logged in

Sorry no more offers available
Pharmaniaga Actimol Pharmaniaga Actimol 650mg 50x1...

RM58.90

100 in stock

More
More